# SDR 2006FA0000427

- Difficulty date: April 12, 2006
- Submitted: May 4, 2006
- Operation: General aviation
- Aircraft: N46MV
- Make and model: Hiller UH-12E
- Aircraft serial: 5046
- Engine: Lyc VO540C2A
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 5143711
- Part serial: 11
- Condition: Cracked
- Location: Main Rotor Hub
- Part time: 2,391 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R HUB DYE CHECK INSPECTION.  HUB WAS FOUND TO BE CRACKED.  RETIREMENT LIFE, 2500 HOURS.  (K)
